Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yaz users- what problems have you experienced?


I've been on Yaz for three months when symptoms started flaring up. Sharp abdominal craming that came out of no where and would last as long as an hour, twice a day. Now I've been bleeding for over two weeks rectally... I never associated it with Yaz until someone contacted me on CM saying they knew someone with similar symptoms.
So Im curious, has anyone else had problems like this, that are also taking Yaz birth control?

 
stenhouse_baby

Asked by stenhouse_baby at 11:36 PM on Jul. 10, 2010 in Health

Level 15 (2,255 Credits)
This question is closed.
Answers (8)
  • i took it for a few months a little over a year ago and it made my blood pressure skyrocket (after i had worked so hard to get it down to normal). after i switched to a different pill, my blood pressure went back to normal.
    nemiller

    Answer by nemiller at 7:00 AM on Jul. 15, 2010

  • I was on on Yaz for a couple years then got off to have my son, then went back on it, then got off it for baby number two. I didn't have one single problem with it, no cramping, no swelling, no bloating, no abnormal bleeding, no headaches, nothing. It even made my periods light and only last 3 days at a time so I actually really loved it
    jessran1218

    Answer by jessran1218 at 11:52 PM on Jul. 10, 2010

  • I've been on it for about a year or so and have had no problems with it. I love it!
    DarkFaery131

    Answer by DarkFaery131 at 11:37 PM on Jul. 10, 2010

  • Another mom on here a few weeks ago posted that she has been bleeding rectally for 10+ days, had abdominal cramping, and her stomach area felt bloated and swollen. A poster asked if she was taking Yaz, and she said she was. I took Yaz for 1 1/2 years and stopped taking it because I either had a headache or a stomach ache every single day. Honestly, I've heard so much controversy around Yaz specifically over the past few months, that I would get off it right away. Regardless, you need to see a doctor ASAP. I don't know exactly what problem you are experiencing but it sounds serious.
    Ash9724

    Answer by Ash9724 at 11:40 PM on Jul. 10, 2010

  • got preg on yaz end of story LOL
    DeeMarie87

    Answer by DeeMarie87 at 11:43 PM on Jul. 10, 2010

  • My neighbor used it...she is a very healthy/athletic 20-something and actually had a stroke b/c of it. I have heard really bad things about Yaz-they even changed their commercial after so many side effects popped up. It would NOT be my first choice in BC.

    BTW...it took several months of rehab but she is ok now....thank god!!
    connorsmom1970

    Answer by connorsmom1970 at 12:04 AM on Jul. 11, 2010

  • BTW...if you have been having cramps and bleeding from your rectum for two weeks I suggest the ER!!! I am a nurse-this is not normal and should be evaluated asap.....
    connorsmom1970

    Answer by connorsmom1970 at 12:05 AM on Jul. 11, 2010

  • It was one of the few types of hormonal birth control that I could take. I loved it.
    purpleducky

    Answer by purpleducky at 8:51 AM on Jul. 11, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN